Uniform complexity of approximating hypergeometric functions with absolute error

Zilin Du, Chee Yap

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationProceedings of the 7th Asian Symposium on Computer Math (ASCM 2005) Korea Institute for Advanced Study, Seoul. Dec. 8 - 10, 2005
EditorsS Pae, H Park
Pages246-249
StatePublished - 2006

Cite this

Du, Z., & Yap, C. (2006). Uniform complexity of approximating hypergeometric functions with absolute error. In S. Pae, & H. Park (Eds.), Proceedings of the 7th Asian Symposium on Computer Math (ASCM 2005) Korea Institute for Advanced Study, Seoul. Dec. 8 - 10, 2005 (pp. 246-249)